MathSciNet Relay Station
MathSciNet bibliographic data
MR1068797 35J65 (35B05 73E99)
Kawohl, Bernhard On a family of torsional creep problems. J. Reine Angew. Math. 410 (1990), 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement